# SDR DALA2025081406098

- Difficulty date: August 5, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1126511) DURING INSPECTION OF THE FUSELAGE CROWN SKIN AN EXISTING REPAIR PER 737-900ER SRM 53-00-01 REPAIR 1 WAS FOUND TO THE FUSELAGE CROWN SKIN (P/N 143A3111-47) AT BS 500H AND S-3R WITH SHORT EDGE MARGINS AT THE CHEM MILLS. REPAIRED PER ERA 628131-14AD.
